# SDR AWXA9700377

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolts
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R/WING I/B MID FLAP O/B CARRIAGE BOLTS CORRODED.  REMOVED AND REPLACED O/B CARRIAGE BOLTS IAW, ROHM 57-53-22, SRM 51-40-6.
